# SDR CALA2015091000740

- Difficulty date: September 10, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 86,307 hours, 18,635 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3430
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEASURED DENT AT STATION 1580, ABOVE STRINGER 20L & FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01 PG 104 ALLOWABLE DAMAGE 1 DETAIL III.  DENT IS CLOSER THAN .5 INCHES FROM FRAME AT STATION 1580.  WORK WITH LP 5889353, JOB 112 CUT OUT DAMAGED AREA OF FUSELAGE SKIN, FABRICATED & INSTALLED REPAIR DOUBLER IAW SRM 53-00-01 REPAIR 3.
